# SDR ASAA201805164639

- Difficulty date: May 14, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,213 hours, 6,025 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN TEMP EXCESSIVELY HOT. AIR TEMP CONTROL PANEL HAD FOLLOWING INDICATIONS DURING CRUISE FLIGHT. SUPPLY CONT CAB 5 FWD 4 AFT 4PASS CAB FWD 30, AFT 32 PACK : R 30 L 25.  ACFT GROUNDED. COMPLIED WITH A LT PACK  ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002, NO FAULTS NOTED. RUN APU AND ENGINES LT PACK WORKING NORMALLY, OK FOR SERVICE.
